# SDR 0104506613

- Difficulty date: December 5, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Aircraft time: 100,789 hours, 21,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During line check found corrosion on skin panel at lap splice from BS 1835-1961, stringer 12R. Repaired per EA 66-187305.
